×

zbMATH — the first resource for mathematics

Algebraically linearizable dynamical systems. (English) Zbl 1057.35069
Albuquerque, Helena (ed.) et al., The J. A. Pereira da Silva birthday schrift on the occasion of his 60th birthday. Coimbra: Universidade de Coimbra, Departamento de Matemática (ISBN 972-8564-35-X/pbk). Textos Mat., Sér. B 32, 35-45 (2002).
A definition of algebraic linearization is introduced in a slightly broader sense. It is proved that the hyperbolic Ruijsenaars-Schneider systems are algebraically linearizable and the perturbations considered by F. Calogero [J. Math. Phys. 38, 5711–5719 (1997; Zbl 0892.58038)] of the hyperbolic Ruijsenaars-Schneider systems which display only periodic orbits of the same period are algebraically linearizable as well.
For the entire collection see [Zbl 0989.00066].

MSC:
35Q58 Other completely integrable PDE (MSC2000)
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
PDF BibTeX XML Cite
Full Text: arXiv